# SDR AALA201711109015

- Difficulty date: November 7, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N828AA
- Make and model: Boeing 787-9
- Aircraft serial: 40648
- Aircraft time: 1,401 hours, 157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1160652
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  **AHM ALERT** CLASS 07 - DOOR 4 LT REMOTE WELS CONTROL UNIT CONFIGURATION DOES NOT AGREE WITH OTHER WIRELESS EMERG LIGHTING SYS CONTROL UNITS. REMOVED AND REPLACED WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT AT THE L4 DOOR PER AMM 33-51-07.  OPERATIONAL CHECK GOOD. REFERENCE SDR AALA201711109019 (CLOSED)
